# SDR SWAA2024111157219

- Difficulty date: November 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 54,869 hours, 28,473 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY 194CR PANEL HAS 3' AREA OF DELAMINATION (12.5' FROM INBOARD EDGE AND 11.5' FROM AFT EDGE)<[01] REMOVED AND REPLACED PANEL # 194CR PER M/M 53-51-21;[02] REMOVED AND REPLACED PANEL # 194CR PER M/M 53-51-21
